# SDR SWIA201024780

- Difficulty date: August 18, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 29,355 hours, 41,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN BROKEN AT FORWARD BOARDING DOOR.  (FLT 7767)  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.
